MathSciNet Relay Station
MathSciNet bibliographic data
MR236977 (38 #5270) 60.30
Dudley, R. M. The speed of mean Glivenko-Cantelli convergence. Ann. Math. Statist 40 1968 40–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement